You are very welcome.Demazin syrup contains an oral decongestant medicine called phenylephrine HCl which has a stimulant effect on young children and is not recommended for children under 2 years of age.It also contains an old fashioned antihistamine called chlorpheniramine maleate which causes sedation.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.